Beechams Powders 10 Sachets

Regular price
£2.87
Regular price
£3.72
Sale price
£2.87
Description

 Beechams Powders Sachets

Beechams Powders provide effective relief from cold and flu symptoms, with a combination of aspirin and caffeine. Beechams Powders contains two active ingredients. Asprin, which relieves pain, reduces inflammation and lowers temperature when you have a fever. And Caffeine acts as a mild stimulant. Simply mix the powder with a little water and stir before drinking.

Features of Beechams powders sachets

  • Contains aspirin
  • Can be used for cold and flu symptoms
  • Tackle headaches and muscular pains

Provides relief from the follow symptoms:

  • aches and pains
  • feverishness
  • headache
  • sore throat

Provides relief from mild to moderate pain such as:

  • migraine
  • neuralgia
  • toothache
  • rheumatic pain

Category: Cough, Colds and Sore Throat

Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

USES: 

Symptomatic relief of influenza, feverishness, chills and colds, feverish colds. Mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, rheumatic pain and muscular aches and pains.

INGREDIENTS: 
Aspirin (acetylsalicylic acid) 600mg
Caffeine 50mg

DOSAGE: 
Over 16 years and elderly: 1 powder in water every 3-4 hours as required. Maximum 6 powders in any 24 hours. Discontinue if pain gets worse or lasts more than 10 days (or more than 3 days for fever). Under 16 years: not to be given except on medical advice.

What are beechams powders good for?
Beechams Powders provide relief from cold and flu symptoms, including sore throat pain, headache, feverishness and aches and pains. It also provides relief of mild to moderate pain including migraine, neuralgia, toothache, sore throat, period pain and rheumatic pain.

 

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS